# SDR SWAA2020061281081

- Difficulty date: May 26, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN:1-A53-33179 R1 (U172737) STEP 7. FOUND INTERCOSTAL AT BS259 RBL 4 WL 207 TO BE CRACKED FROM AFT EDGE TO THE AFT MOST FASTENER HOLE. ENGINEERING DISPOSITION REQUIRED.  REPAIRED INTERCOSTAL BS259; RBL4; WL207 PER EA 20-153-00764 REV IR AND ER#20-02659 REV IR.
